# SDR HALA2009052300195

- Difficulty date: May 23, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 67,140 hours, 30,857 cycles
- Engine: Ge CF680A2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG BLADE (FAN) NR 28 HAS NICK ON L/E 7.5 INCHES FROM TIP, 3/16 INCH DEEP.  BLENDED BLADE PER MM72-31-02 BLEND WITHIN LIMITS.  OK FOR SERVICE.
